# SDR AU000429

- Difficulty date: May 8, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Robsin R22ALPHA
- Engine: Lyc O320B2C
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: B1151
- Condition: Worn
- Location: Tail Rotor Head
- Part time: 28 cycles
- Component: Tail Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR TEETER BEARINGS WEARING PREMATURELY.
